Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 178, NWS Birmingham, AL

July 31, 2020St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 31, 2020, 3:23 PM CDT for St. Clair County, Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2020, 3:23 PM CDT (20:23 UTC)
Expired
Jul 31, 2020, 3:55 PM CDT
In force
32 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County St. Clair County, AL

The radar

The Birmingham radar (KBMX), 67 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 3:54 PM CDTTSTM WND DMG1 W Cropwell, ALA FEW TREES WERE BLOWN DOWN BETWEEN PELL CITY AND CROPWELL. ROADS WERE PARTIALLY BLOCKED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 922 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
922 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

805 
WUUS54 KBMX 312023
SVRBMX
ALC115-312115-
/O.NEW.KBMX.SV.W.0178.200731T2023Z-200731T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
323 PM CDT Fri Jul 31 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Central St. Clair County in central Alabama...

* Until 415 PM CDT.

* At 323 PM CDT, a severe thunderstorm was located over Vandiver, or
  near Leeds, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pell City, Leeds, Moody, Springville, Odenville, Margaret, Argo,
  Riverside, Ragland, Bald Rock, Logan Martin Lake, Coosa Island,
  Branchville, St. Clair County Airport, Wattsville, Chula Vista,
  Camp Winnataska and Cropwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3375 8608 3371 8614 3367 8615 3370 8618
      3369 8620 3364 8617 3362 8617 3361 8620
      3359 8618 3359 8622 3354 8619 3349 8624
      3351 8628 3346 8630 3340 8638 3350 8638
      3350 8648 3355 8648 3356 8655 3374 8653
TIME...MOT...LOC 2023Z 268DEG 22KT 3351 8651 

HAIL...1.00IN
WIND...60MPH
 
$$

40/Sizemore
2 follow-up statements
834 
WWUS54 KBMX 312044
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
344 PM CDT Fri Jul 31 2020

ALC115-312115-
/O.CON.KBMX.SV.W.0178.000000T0000Z-200731T2115Z/
St. Clair AL-
344 PM CDT Fri Jul 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHERN ST. CLAIR COUNTY...

At 344 PM CDT, a severe thunderstorm was located over Logan Martin
Lake, or over Pell City, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pell City, Moody, Odenville, Margaret, Riverside, Bald Rock, Logan
Martin Lake, Coosa Island, Branchville, St. Clair County Airport,
Wattsville, Chula Vista, Camp Winnataska and Cropwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3369 8620 3367 8619 3369 8615 3364 8617
      3362 8617 3361 8620 3359 8618 3359 8622
      3354 8619 3349 8624 3351 8628 3346 8630
      3341 8637 3341 8638 3350 8638 3350 8648
      3355 8648 3356 8651 3369 8648
TIME...MOT...LOC 2044Z 266DEG 27KT 3353 8626 

HAIL...0.75IN
WIND...60MPH
 
$$

40/Sizemore
041 
WWUS54 KBMX 312055
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
355 PM CDT Fri Jul 31 2020

ALC115-312105-
/O.CAN.KBMX.SV.W.0178.000000T0000Z-200731T2115Z/
St. Clair AL-
355 PM CDT Fri Jul 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. CLAIR COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3369 8620 3367 8619 3369 8615 3364 8617
      3362 8617 3361 8620 3359 8618 3359 8622
      3354 8619 3349 8624 3351 8628 3346 8630
      3341 8637 3341 8638 3350 8638 3350 8648
      3355 8648 3356 8651 3369 8648
TIME...MOT...LOC 2054Z 268DEG 22KT 3353 8618 

$$

40/Sizemore

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:39 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jul 31, 12:39 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1239 PM CDT Fri Jul 31 2020

.UPDATE...
Midday Update.

&&

.SHORT TERM...
/Updated at 100 PM CDT Fri Jul 31 2020/

Features.

In the upper levels, a broad trough was analyzed from upper air
sounding data over the Central and Southern Plains while broad
ridging was evident over the Southwestern States and to our east
over the Southwest Atlantic Basin.

In the mid levels, a closed low was analyzed over Southwest
Missouri with water vapor imagery also depicting this feature. A
disturbance in the flow was located over the Arklatex region and
was moving east-northeast. The mid level flow pattern was becoming
more amplified as ridging was continuing to expand over the
Southwestern States with deepening in the positive-tilt troughing
as a result over the Ohio River Valley and into the Central Plains
states.

In the lower levels aloft, the trough was well depicted from
Southeast Canada southwest over the Ohio River Valley and into
Northeast Texas. Ridging was also evident across much of the
Intermountain West region in addition to far to our southeast over
the Southwest Atlantic that extended across Central Florida and
into the Northeast Gulf of Mexico.

The surface analysis shows decreasing surface pressures across the
northwest portion of the state that extend further northwest into
the Mid South region where a cold front was analyzed across
Northeast Texas across Southeast Oklahoma and into Northwest
Arkansas. A surface low was positioned over Southwest Missouri
with a stationary front extending east into the Ohio River
Valley region.

The 31.12Z BMX sounding contains steeper lapse rates compared to
previous days, largely due to falling heights at 500 mb.
Modifying the observed sounding for forecast highs in the upper
80s yields nearly 3500 J/kg of convective available potential
energy. In addition to the instability formed by having very humid
and warm conditions near the surface along with weak cool
advection and falling heights aloft, we have winds generally from
20 to 30 kts observed in the low to mid levels aloft.

Observed soundings to our west across the Southern Plains into the
Lower Mississippi Valley region indicate winds 30-40 kts near the
base of the trough where the aforementioned shortwave was
generating convection in the Arklatex region.

Forecast.

Today.

Modeling indicates shortwave continuing to prograde east through
the day today while a slug of slightly drier air over the Northern
Gulf of Mexico moves northward into the area later today as well.
The addition of some drier air aloft would promote a wet
microburst risk with better chances south and central. Meanwhile,
the approaching storm system from the northwest, with associated
height falls aloft and weak cool advection aloft, will help
promote steeper lapse rates that would be sufficient for isolated
strong convection to develop. The presence of 30-40 kt winds
within the vertical column will further aid in storm development
and sustainment with time. Due to these factors, I did add mention
of isolated strong storms with damaging winds being the main
concern across much of the area with best potential from roughly
noon through 7 pm this evening.

Expect gradual increasing clouds with showers and storm chances
increasing with time from west to east, especially toward mid
afternoon. Convective activity is expected to continue to move
east across the area this evening through decreasing in coverage
and intensity with time. Highs will range from around 90 northwest
to the mid 90s southeast. The combination of heat and humidity
will produce heat indices near 105 degrees though the spatial
extent and duration should be too minimal to warrant an advisory
issuance.

Tonight.

Lingering showers and a few thunderstorms will persist late into
the evening though weakening with time. The better chances will be
across the north and northwest. Lows will range from the low 70s
north and east to the mid 70s south and west.

Saturday.

Expect scattered showers and storms across the area Saturday with
the best chances north and northwest. We will monitor potential
for a few stronger storms as the trough aloft will remain nearby
for another day. Highs will range from the mid 80s northwest to
the low 90s southeast.

05

.LONG TERM...
/Updated at 0346 AM CDT Fri Jul 31 2020/

Sunday through Friday.

On Sunday, a highly amplified upper-level pattern will feature a
ridge from the western CONUS into Northwest Canada and a trough
extending all the way from Hudson Bay to the Gulf of Mexico.
Meanwhile, tropical system Isaias is expected to approach the
Atlantic cost of Florida as it becomes captured by the large-scale
trough and moves northward along the East Coast. Our forecast area
will be on the subsident side of the storm, and only very isolated
shower/storm development is expected on Sunday near an old front
in our southeastern counties. The story doesn't change much for
Monday, with patches of residual drier air remaining across the
forecast area that should limit afternoon convection.

The same general upper-level pattern will continue into the
upcoming week with subsidence and high pressure persisting across
the Upper Midwest. Southward advection of this airmass is
expected which may affect moisture quality across the Deep South.
With persistent west to northwest flow, moisture recovery should
be modest. Rain chances generally range from 20 percent in the
northwest, to 30 percent in the southeast for Tuesday through
Friday. These values may be a bit too high and could be reduced if
model trends continue.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

Expect VFR conditions at most locations to prevail through early
afternoon. Increasing chances for showers and some thunderstorms
are expected, especially across the northern and western portions
of the forecast area. Carried VCSH at all northern sites for this
issuance through sunset. Potential for TS is higher than previous
days but confidence was not quite high enough to include for any
site. Expect showers with some storms to develop and/or move in
from the west from mid afternoon through the evening hours. A few
storms may produce strong winds in addition to heavy rain.

An upper level trough will swing into the region this evening and
persist over the area through tomorrow. Expect a decrease in
convective activity after sunset but some lingering SHRA are
expected with higher potential across our northern sites. There
may be some limited reductions in CIGS and VIS in our southeast
but potential is too low to drop either significantly for this
issuance. Saturday will start with scattered to broken low to mid
level clouds followed by shower and storm development toward
midday and persisting into the afternoon hours.

05

&&

.FIRE WEATHER...

Humid conditions will continue through Saturday with high rain
chances particularly across the northern half of Alabama.
Southwest winds of 6-10 kts are expected. A front should bring
drier air to northern and central Alabama on Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  89  67  88  66 /  30  50  20  10  10
Anniston    73  89  69  89  67 /  30  40  20  20  10
Birmingham  74  90  69  89  68 /  30  50  20  10  10
Tuscaloosa  74  90  69  89  68 /  30  50  10  10  10
Calera      73  88  69  89  67 /  20  50  20  10  10
Auburn      72  90  71  90  69 /  10  20  10  20  10
Montgomery  74  92  72  92  71 /  10  30  20  20  10
Troy        72  92  72  92  71 /  10  20  10  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jul 31, 1:28 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
128 PM CDT Fri Jul 31 2020

ALZ011>015-017>050-012130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
128 PM CDT Fri Jul 31 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a risk of a couple severe thunderstorms through roughly 7 PM
this evening, with the primary threat being damaging winds around 60
MPH. The risk will be greatest along and north of I-20, but storms
may still occur outside this area.

The combination of a storm system approaching from the northwest
along with some drier air that will move into the area will create
conditions that will support a few severe storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may become
necessary this afternoon and evening.

In the hours before

Special weather statement, Jul 31, 2:57 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
257 PM CDT Fri Jul 31 2020

ALZ017-018-026-312045-
Etowah AL-St. Clair AL-Blount AL-
257 PM CDT Fri Jul 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...WESTERN
ETOWAH AND NORTHWESTERN ST. CLAIR COUNTIES UNTIL 345 PM CDT...

At 256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Snead to near Dallas. Movement was east at
30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Gadsden, Rainbow City, Oneonta, Attalla, Springville, Cleveland,
Dallas, Ashville, Sardis City, Locust Fork, Steele, Altoona, Snead,
Susan Moore, Walnut Grove, Reece City, Allgood, Fairview, Rosa and
County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3420 8605 3398 8605 3375 8638 3375 8654
      3377 8654 3377 8665 3382 8672 3418 8638
      3410 8630 3418 8619
TIME...MOT...LOC 1956Z 269DEG 24KT 3409 8637 3380 8661

40/Sizemore
Special weather statement, Jul 31, 3:05 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
305 PM CDT Fri Jul 31 2020

ALZ025-034-312045-
Bibb AL-Shelby AL-
305 PM CDT Fri Jul 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY AND BIBB
COUNTIES UNTIL 345 PM CDT...

At 305 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tannehill Ironworks State Park to near
West Blocton to near Mertz. Movement was east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hoover, Alabaster, Pelham, Helena, Montevallo, Brent, Centreville,
Vance, Woodstock, West Blocton, Wilton, American Village, West
Centreville, Maylene, Oak Mountain Amphitheater, Ashby, Riverchase,
Brierfield Ironworks Park, Mertz and University Of Montevallo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3300 8737 3301 8732 3311 8730 3313 8728
      3313 8720 3319 8720 3323 8715 3322 8710
      3325 8708 3325 8698 3333 8689 3333 8683
      3335 8683 3337 8678 3309 8681 3307 8683
      3307 8688 3301 8688 3291 8697 3289 8742
TIME...MOT...LOC 2005Z 262DEG 26KT 3322 8706 3308 8713 3291 8731

40/Sizemore
Local storm report, Jul 31, 3:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CDT FRI JUL 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     3 SSE HENDRIX           34.00N 86.44W
07/31/2020                   BLOUNT             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON TIDMORE LANE AND
            ODUS MURPHREE ROAD.

&&

MAL
Special weather statement, Jul 31, 3:16 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
316 PM CDT Fri Jul 31 2020

ALZ026-312045-
St. Clair AL-
316 PM CDT Fri Jul 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
345 PM CDT...

At 315 PM CDT, Doppler radar was tracking a strong thunderstorm over
Branchville, or over Odenville, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pell City, Leeds, Moody, Springville, Odenville, Margaret, Argo,
Riverside, Ragland, Bald Rock, Logan Martin Lake, Branchville, St.
Clair County Airport, St. Clair Springs, Wattsville, Chula Vista,
Camp Winnataska and Cropwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3377 8618 3367 8615 3370 8618 3370 8619
      3368 8620 3362 8617 3361 8620 3359 8619
      3359 8622 3354 8619 3349 8624 3349 8626
      3351 8626 3348 8630 3350 8648 3355 8648
      3356 8655 3362 8655 3366 8653 3376 8654
TIME...MOT...LOC 2015Z 266DEG 26KT 3366 8643

40/Sizemore
Local storm report, Jul 31, 3:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
318 PM CDT FRI JUL 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     MINOR                   33.54N 86.94W
07/31/2020                   JEFFERSON          AL   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN NEAR HIGHLAND
            AVENUE AND MCDONALD CHAPEL ROAD.

&&

MAL
Local storm report, Jul 31, 3:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT FRI JUL 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TSTM WND DMG     BESSEMER                33.40N 86.96W
07/31/2020                   JEFFERSON          AL   PUBLIC

            A LARGE TREE WAS BLOWN DOWN AND BLOCKING THE
            ROAD.

&&

MAL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 12:58 PM CDTSpecial Weather StatementBMXWinston47 min
Jul 31, 1:22 PM CDTSevere Thunderstorm WarningBMXWalker38 min
Jul 31, 1:38 PM CDTSpecial Weather StatementBMXTuscaloosa52 min
Jul 31, 1:59 PM CDTSpecial Weather StatementBMXBlount46 min
Jul 31, 2:14 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson43 min
Jul 31, 2:24 PM CDTSevere Thunderstorm WarningBMXJefferson66 min
Jul 31, 2:29 PM CDTSpecial Weather StatementBMXTuscaloosa31 min
Jul 31, 2:57 PM CDTSpecial Weather StatementBMXBlount48 min
Jul 31, 3:05 PM CDTSpecial Weather StatementBMXBibb40 min
Jul 31, 3:13 PM CDTSevere Thunderstorm WarningBMXBibb, Shelby42 min
Jul 31, 3:16 PM CDTSpecial Weather StatementBMXSt. Clair29 min
Jul 31, 3:52 PM CDTSpecial Weather StatementBMXCherokee38 min
Jul 31, 3:54 PM CDTSpecial Weather StatementBMXTalladega51 min
Jul 31, 3:58 PM CDTSpecial Weather StatementBMXTuscaloosa47 min
Jul 31, 4:37 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne23 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.